# SDR HALA2009032900110

- Difficulty date: March 29, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 27,044 hours, 5,185 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - EICAS MSG - RIGHT ENGINE EEC MODE DISPLAYED.  PERFORMED B767 FIM PROCEDURE 73-21-00, FIG 113.  MESSAGE CLEARED.  AFTER SUBSEQUENT R PIMU BITE, MESSAGE DID NOT RETURN.
